Jump to content
CrazyBoards.org

yoomoo

Member
  • Content Count

    1
  • Joined

  • Last visited

About yoomoo

  • Rank
    Member
  1. Abit of a strange story, two years ago i was put on prozac for rather severe depression and had a hypomanic episode (hypersexuality, impulsiveness, reckless behaviour). A year later i was put on abilify, with the intention of then putting me ona anti depressent which never happened, and after two months made me hear voices in my head telling my things i didnt want too hear- (example- thoughts about sex when around family, made me want to scratch my eyes out!) since then severe depression (although not as bad) has returned i've been put on Abilify 1.5mg a day, in a couple days ill beput of a ssri (faster than last time in the hope of avoiding the bad thoughts). However, after a week of feeling sedated in the last couple of days i've felt so sped up, feel like jumping around and throwing things at walls and screaming, far too much energy. I was wondering if the abilify could have caused this hypomanic feeling, and if so how could a mood stabiliser cause mania in someone who was only depressed before and has never experienced mania not triggered by fluoxitine(prozac)?
×
×
  • Create New...